# SDR DHL2001707013

- Difficulty date: September 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT DOES NOT ILLUMINATE DURING GEAR RETRACTION OR EXTENSION, LIGHT TEST OK.  REMOVED NLG POSITION SWITCH AND LINKAGE PER M/M 32-61-71.  INSTALLED NLG POSITION SWITCH IAW B727 MM 32-61-71.  OPS CHECK GOOD.
